# SDR UALA2011110105904

- Difficulty date: October 31, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 59,567 hours, 21,731 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Noisy
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD AIR LEAK SOUND IN BACK HALF OF CABIN NOT AROUND GALLEY OR DOORS -  ENTIRE FLIGHT.  DURING TROUBLESHOOTING CONFIRMED AIR NOISE AND FOUND A AMBER FAN ECAM WARNING ON THE COND.  A TEST OF THE TEMP CTL HAD A RECIRC FAN 1 OR SPLY FAILURE MSG.  REPLACED FAN 1 RECIRC FILTER.  THE FAULT CLEARED AND NO AIR NOISE NOTED.
